CSpace
On inverse problems of optimum perfect matching
Liu, ZH; Zhang, JZ
2003-09-01
Source PublicationJOURNAL OF COMBINATORIAL OPTIMIZATION
ISSN1382-6905
Volume7Issue:3Pages:215-228
AbstractAs far as we know, for most polynomially solvable network optimization problems, their inverse problems under l(1) or l(infinity) norm have been studied, except the inverse maximum-weight matching problem in non-bipartite networks. In this paper we discuss the inverse problem of maximum-weight perfect matching in a non-bipartite network under l(1) and l(infinity) norms. It has been proved that the inverse maximum-weight perfect matching under l(infinity) norm can be formulated as a maximum-mean alternating cycle problem of an undirected network, and can be solved in polynomial time by a binary search algorithm and in strongly polynomial time by an ascending algorithm, and under l(1) norm it can be solved by the ellipsoid method. Therefore, inverse problems of maximum-weight perfect matching under l(1) and l(infinity) norms are solvable in polynomial time.
Keywordmaximum-weight matching perfect matching maximum-mean alternating cycle ellipsoid method strongly polynomial algorithm linear programming
Language英语
WOS Research AreaComputer Science ; Mathematics
WOS SubjectComputer Science, Interdisciplinary Applications ; Mathematics, Applied
WOS IDWOS:000186285200001
PublisherKLUWER ACADEMIC PUBL
Citation statistics
Cited Times:4[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/18170
Collection中国科学院数学与系统科学研究院
Affiliation1.Acad Sinica, Inst Syst Sci, Beijing 100080, Peoples R China
2.City Univ Hong Kong, Dept Math, Hong Kong, Hong Kong, Peoples R China
Recommended Citation
GB/T 7714
Liu, ZH,Zhang, JZ. On inverse problems of optimum perfect matching[J]. JOURNAL OF COMBINATORIAL OPTIMIZATION,2003,7(3):215-228.
APA Liu, ZH,&Zhang, JZ.(2003).On inverse problems of optimum perfect matching.JOURNAL OF COMBINATORIAL OPTIMIZATION,7(3),215-228.
MLA Liu, ZH,et al."On inverse problems of optimum perfect matching".JOURNAL OF COMBINATORIAL OPTIMIZATION 7.3(2003):215-228.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu, ZH]'s Articles
[Zhang, JZ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu, ZH]'s Articles
[Zhang, JZ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu, ZH]'s Articles
[Zhang, JZ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.